English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2358388      Online Users : 33
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24366

Title: Study on the true and spurious eigensolutions of two-dimensional cavities using the dual multiple reciprocity method
Authors: 陳正宗;郭世榮;鍾瑜隆;黃川夏
J.T. Chen;S.R. Kuo;I.L. Chung;C.X. Huang
Contributors: NTOU:Department of Harbor and River Engineering
國立臺灣海洋大學:河海工程學系
Keywords: Eigensolution;Circular cavity;Helmholtz equation;Dual series model;Spurious eigenvalues;SVD and dual MRM
Date: 2003
Issue Date: 2011-10-20T08:11:48Z
Publisher: Engineering Analysis with Boundary Elements
Abstract: Abstract:In this paper, true and spurious eigensolutions for a circular cavity using the dual multiple reciprocity method (MRM) are analytically derived and numerically verified by the developed program. The roots of spurious eigenequation are found analytically by using symbolic manipulation software. A more efficient method is proposed by choosing a fewer number of equations from the dual MRM instead of all of the equations in the dual MRM. Numerical experiments are performed by using dual MRM program for comparison purposes. A circular cavity of radius 1 m with Neumann boundary conditions is considered, and the results match very well between the theoretical prediction and the numerical experiments for the first four true eigenvalues and the first two spurious eigenvalues. Also, a noncircular case of square cavity is numerically implemented. The true eigensolutions can be easily solved by the dual MRM program in conjunction with the singular value decomposition technique. At the same time, the boundary modes and the multiplicities of the true eigenvalues can also be determined. (C) 2003 Elsevier Ltd. All rights reserved.
Relation: 27(7), pp.655-670
URI: http://ntour.ntou.edu.tw/handle/987654321/24366
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML243View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback